# SDR C2XA02SH127

- Difficulty date: November 16, 2002
- Submitted: November 17, 2002
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 3,749 hours, 2,730 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 14528737001
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK 19L STRINGER'S T REINFORCEMENT WAS FOUND TO HAVE A GOUGE BETWEEN FRAMES 52 AND 53.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED T REINFORCEMENT IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
